All Journal Entries Journals

VIC tastes sooooooooo bad!!

Nov 12, 2011 - 12 comments
Tags:

vic

,

taste

,

bad

,

throat



I cannot believe that happened but one of the capsules broke in my throat and I have never EVER tasted anything as disgusting as this!  I am shocked I was able to keep it down...but it was not easy!  Hot tea tasted like I had added the powder right in the tea...nothing gave me relief...wonder if anyone else has had this experience...going to have a phobia now..I tell ya! lol  

Comments
Post a Comment
Avatar_f_tn
by screaming48, Nov 12, 2011
I did it with an incevik pill it got hung up at the back of my throat and my God it was awful, I make sure now that it goes right down, I feel for you I really do..plus it seemed like hours before the taste went away.

910090_tn?1332171060
by starshine1ca, Nov 12, 2011
I know, screaming48!  So you know that horrid taste too, eh?  WOW!!  I can still taste it and it's been an hour...Someone just mentioned pudding cups might help get them down....It looked like a scene out of The Green Mile for when it broke, I breathed out a  powder....how scary that looked!  Glad I live alone..hehehe

Avatar_f_tn
by screaming48, Nov 12, 2011
lol that was funny I know which scene you are talking about. It will eventually wear down. Just be careful to not get it hung in your throat, thats what scares me as I am home alot by myself.

910090_tn?1332171060
by starshine1ca, Nov 12, 2011
Thank you!!  I will definitely be alot more aware of these capsules as I don't want another repeat of  THAT!!  :-))  

1711722_tn?1356491154
by beeblessed, Nov 12, 2011
Yuk.  That is so frustrating when pills don't go down right away.  And to have one open up?  Yuk.  Probably the only thing that would take the taste away would have been a lemon.  For me, I have found that I must drink a little water first, take the pills, drink some more.  Makes the throat like a slip n' slide :)  That is too creepy about The Green Mile scene.  I do remember that one.

910090_tn?1332171060
by starshine1ca, Nov 13, 2011
Not only did I have to taste those horrid tasting capsules..but I realized only at 7:30 PM that I took the wrong meds at 6:30pm! I was supposed to take the Riba then and the VIC at 10:30 PM.  Had to make some kind of decision whether to take MORE of the VIC at 10:30 and thought best not to.  Wondering  if anyone else has done this and if they chose to take an extra dose?   Gees....I have got to really watch out for mix ups like this! :-(

Avatar_f_tn
by tiredturkey19564, Nov 13, 2011
Iv'e done this too, once. I did not take extra. Was undected at 12 weeks on vic. Doing no 20 tomorrow and getting VL on the 24th week. Hopefully it will turn out okay. I get really confused  and have to think hard on what pill to take. I write them down too. I made my mistake a couple days ago. We should be okay! The vic is heavy duty and I've heard you can end up in emergency room if you double up! Take  Care! Linda

317787_tn?1373214989
by Dee1956, Nov 13, 2011
Hi there, so sorry that the capsule broke they must be frigile.  I have a horrible gag reflex so when I take a pill I take it wit milk, don't know why it seems easier than with water
If I took the wrong pill at 10 then I would take the right pill at 11 and then get back on my schedule.
I think everyone makes mistakes, how can you help it with the brain fog?  I took 3 incivek one day speaking of meds gotta go
Happy day to everyone
Dee

910090_tn?1332171060
by starshine1ca, Nov 13, 2011
Thanks Linda and Dee,

Glad I didn't take extra...I think 12 a day is sufficient without adding another 4 to the cocktail...lol  Just glad I realised I did not take my riba and got that into me...sure does get confusing! Cannot  wait for my pill alarm to arrive...that will work better than my cell phones that I sometimes forget to charge...lol  Thinking that the brain fog is coming in full force!

Wishing you all a wonderful Sunday!  



1711722_tn?1356491154
by beeblessed, Nov 13, 2011
I take the RIBA at 7:00 a.m. and 7:00 p.m., and have alarms on my cellphone to remind me.  And yes, I have to charge my phone more often these days :)

I take the first dose of VIC half an hour after the RIBA, so 7:30 a.m.  2nd dose at 3:00 p.m. (a reminder pops up on my computer) 3rd dose at 10:00 p.m. (because it fits my schedule best).  Some days it is a challenge to remember, with so many pills.  I made a chart and have a whole notebook for all those things I don't want to forget.

1636196_tn?1337804900
by Interfurgen, Nov 16, 2011
I would have totaly FREECK OUT WITH THE BANDING IN MY THROAT!!!!

910090_tn?1332171060
by starshine1ca, Nov 17, 2011
Yes, it surely would freak you out!  :-(  Have you got your start date yet, Interfurgen?  You have a great sense of humor with is truly a gift!  Looking forward to hearing about all your successes!

Post a Comment